6 results for linear system.

Parameters for your search query:
Keyword    linear system

Open AccessArticle
Export: RIS | BibTeX | EndNote
Asymptotic Solutions of Fifth Order More Critically Damped Nonlinear Systems in the Case of Four Repeated Roots
American Journal of Applied Mathematics and Statistics. 2015, 3(6), 233-242. DOI: 10.12691/ajams-3-6-4
Pub. Date: November 16, 2015Views: 6498Downloads: 4881
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence of Weak Solutions for Elliptic Nonlinear System in RN
International Journal of Partial Differential Equations and Applications. 2014, 2(2), 32-37. DOI: 10.12691/ijpdea-2-2-3
Pub. Date: June 04, 2014Views: 13533Downloads: 9034
Open AccessEditorial
Export: RIS | BibTeX | EndNote
A Discussion on the Practicability of an Analytical Method for Solving System of Linear Equations
American Journal of Numerical Analysis. 2014, 2(3), 76-78. DOI: 10.12691/ajna-2-3-2
Pub. Date: March 30, 2014Views: 9824Downloads: 5256
Open AccessArticle
Export: RIS | BibTeX | EndNote
Regional Stabilization of Exothermal Plug-Flow Tubular (Bio) Reactors
Automatic Control and Information Sciences. 2013, 1(1), 6-10. DOI: 10.12691/acis-1-1-2
Pub. Date: November 10, 2013Views: 11817Downloads: 7058
Figure of 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Exponential Observer for a Class of Exothermal Axial Dispersion Reactors
Journal of Automation and Control. 2013, 1(1), 14-20. DOI: 10.12691/automation-1-1-3
Pub. Date: October 02, 2013Views: 10792Downloads: 6303
Figure of 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Analysis of Identification Accuracy of Nonlinear System Based on Volterra Model in Frequency Domain
American Journal of Modeling and Optimization. 2013, 1(2), 11-18. DOI: 10.12691/ajmo-1-2-2
Pub. Date: May 29, 2013Views: 24987Downloads: 20912
Figure of 16
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals






Article Types